Invariant meromorphic functions on Stein spaces
Annales de l'Institut Fourier, Volume 62 (2012) no. 5, p. 1983-2011

In this paper we develop fundamental tools and methods to study meromorphic functions in an equivariant setup. As our main result we construct quotients of Rosenlicht-type for Stein spaces acted upon holomorphically by complex-reductive Lie groups and their algebraic subgroups. In particular, we show that in this setup invariant meromorphic functions separate orbits in general position. Applications to almost homogeneous spaces and principal orbit types are given. Furthermore, we use the main result to investigate the relation between holomorphic and meromorphic invariants for reductive group actions. As one important step in our proof we obtain a weak equivariant analogue of Narasimhan’s embedding theorem for Stein spaces.

Dans ce travail nous développons des outils et des méthodes fondamentaux afin d’étudier les fonctions méromorphes invariantes sur les espaces de Stein X munis d’une action holomorphe d’un groupe complexe-réductif G. Nous construisons des quotients à la Rosenlicht pour l’action d’un sous-groupe algébrique de G sur X. En particulier on montre que dans cette situation les fonctions méromorphes invariantes sous ce sous-groupe algébrique séparent ses orbites en position générale. Nous donnons aussi des applications concernant les espaces presque homogènes et les types d’orbite principaux. De plus, le résultat principal est utilisé afin de clarifier la relation entre les invariants holomorphes voire méromorphes de G. Une étape importante de notre preuve consiste à montrer un analogue faible équivariant du théorème de Narasimhan sur les plongements propres des espaces de Stein.

DOI : https://doi.org/10.5802/aif.2740
Classification:  32M05,  32Q28,  32A20,  14L30,  22E46
Keywords: Lie group action, Stein space, invariant meromorphic function, Rosenlicht quotient
@article{AIF_2012__62_5_1983_0,
     author = {Greb, Daniel and Miebach, Christian},
     title = {Invariant meromorphic functions on Stein spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {5},
     year = {2012},
     pages = {1983-2011},
     doi = {10.5802/aif.2740},
     mrnumber = {3025158},
     zbl = {1270.32005},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2012__62_5_1983_0}
}
Greb, Daniel; Miebach, Christian. Invariant meromorphic functions on Stein spaces. Annales de l'Institut Fourier, Volume 62 (2012) no. 5, pp. 1983-2011. doi : 10.5802/aif.2740. http://www.numdam.org/item/AIF_2012__62_5_1983_0/

[1] Akhiezer, D. N. Invariant meromorphic functions on complex semisimple Lie groups, Invent. Math., Tome 65 (1981/82) no. 3, pp. 325-329 | Article | MR 643557 | Zbl 0479.32010

[2] Białynicki-Birula, Andrzej Quotients by actions of groups, Algebraic quotients. Torus actions and cohomology. The adjoint representation and the adjoint action, Springer, Berlin (Encyclopaedia Math. Sci.) Tome 131 (2002), pp. 1-82 | MR 1925828 | Zbl 1061.14046

[3] Birkes, David Orbits of linear algebraic groups, Ann. of Math. (2), Tome 93 (1971), pp. 459-475 | Article | MR 296077 | Zbl 0198.35001

[4] Fischer, Gerd Complex analytic geometry, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Vol. 538 (1976) | MR 430286 | Zbl 0343.32002

[5] Fujiki, Akira On automorphism groups of compact Kähler manifolds, Invent. Math., Tome 44 (1978) no. 3, pp. 225-258 | Article | MR 481142 | Zbl 0367.32004

[6] Grauert, Hans; Remmert, Reinhold Theory of Stein spaces, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften, Tome 236 (1979) (Translated from the German by Alan Huckleberry) | MR 580152 | Zbl 0433.32007

[7] Grauert, Hans; Remmert, Reinhold Coherent analytic sheaves, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften, Tome 265 (1984) | MR 755331 | Zbl 0537.32001

[8] Greb, Daniel Compact Kähler quotients of algebraic varieties and Geometric Invariant Theory, Adv. Math., Tome 224 (2010) no. 2, pp. 401-431 | Article | MR 2609010 | Zbl 1216.14044

[9] Greb, Daniel Projectivity of analytic Hilbert and Kähler quotients, Trans. Amer. Math. Soc., Tome 362 (2010) no. 6, pp. 3243-3271 | Article | MR 2592955 | Zbl 1216.14045

[10] Heinzner, Peter Linear äquivariante Einbettungen Steinscher Räume, Math. Ann., Tome 280 (1988) no. 1, pp. 147-160 | Article | MR 928302 | Zbl 0617.32022

[11] Heinzner, Peter Geometric invariant theory on Stein spaces, Math. Ann., Tome 289 (1991) no. 4, pp. 631-662 | Article | MR 1103041 | Zbl 0728.32010

[12] Heinzner, Peter; Migliorini, Luca; Polito, Marzia Semistable quotients, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Tome 26 (1998) no. 2, pp. 233-248 | Numdam | MR 1631577 | Zbl 0922.32017

[13] Holmann, Harald Komplexe Räume mit komplexen Transformations-gruppen, Math. Ann., Tome 150 (1963), pp. 327-360 | Article | MR 150789 | Zbl 0156.30603

[14] Hubbard, John H.; Oberste-Vorth, Ralph W. Hénon mappings in the complex domain. I. The global topology of dynamical space, Inst. Hautes Études Sci. Publ. Math. (1994) no. 79, pp. 5-46 | Numdam | MR 1307296 | Zbl 0839.54029

[15] Huckleberry, A.; Oeljeklaus, E. Classification theorems for almost homogeneous spaces, Université de Nancy Institut Élie Cartan, Nancy, Institut Élie Cartan, Tome 9 (1984) | MR 782881 | Zbl 0549.32024

[16] Lieberman, David I. Compactness of the Chow scheme: applications to automorphisms and deformations of Kähler manifolds, Fonctions de plusieurs variables complexes, III (Sém. François Norguet, 1975–1977), Springer, Berlin (Lecture Notes in Math.) Tome 670 (1978), pp. 140-186 | MR 521918 | Zbl 0391.32018

[17] Luna, Domingo Slices étales, Sur les groupes algébriques, Soc. Math. France, Paris (1973), p. 81-105. Bull. Soc. Math. France, Paris, Mémoire 33 | Numdam | MR 318167 | Zbl 0286.14014

[18] Luna, Domingo Fonctions différentiables invariantes sous l’opération d’un groupe réductif, Ann. Inst. Fourier (Grenoble), Tome 26 (1976) no. 1, pp. ix, 33-49 | Article | Numdam | MR 423398 | Zbl 0315.20039

[19] Narasimhan, Raghavan Imbedding of holomorphically complete complex spaces, Amer. J. Math., Tome 82 (1960), pp. 917-934 | Article | MR 148942 | Zbl 0104.05402

[20] Popov, V. L.; Vinberg, È. B. Invariant theory, Algebraic geometry IV, Springer-Verlag, Berlin (Encyclopaedia of Mathematical Sciences) Tome 55 (1994), pp. 123-284 | Zbl 0789.14008

[21] Reichstein, Zinovy; Vonessen, Nikolaus Stable affine models for algebraic group actions, J. Lie Theory, Tome 14 (2004) no. 2, pp. 563-568 | MR 2066872 | Zbl 1060.14067

[22] Remmert, Reinhold Holomorphe und meromorphe Abbildungen komplexer Räume, Math. Ann., Tome 133 (1957), pp. 328-370 | Article | MR 92996 | Zbl 0079.10201

[23] Richardson, R. W. Jr. Deformations of Lie subgroups and the variation of isotropy subgroups, Acta Math., Tome 129 (1972), pp. 35-73 | Article | MR 299723 | Zbl 0242.22020

[24] Richardson, R. W. Jr. Principle orbit types for reductive groups acting on Stein manifolds, Math. Ann., Tome 208 (1974), pp. 323-331 | Article | MR 355123 | Zbl 0267.32015

[25] Rosenlicht, Maxwell Some basic theorems on algebraic groups, Amer. J. Math., Tome 78 (1956), pp. 401-443 | Article | MR 82183 | Zbl 0073.37601

[26] Snow, Dennis M. Reductive group actions on Stein spaces, Math. Ann., Tome 259 (1982) no. 1, pp. 79-97 | Article | MR 656653 | Zbl 0509.32021

[27] Stoll, Wilhelm Über meromorphe Abbildungen komplexer Räume. I, Math. Ann., Tome 136 (1958), pp. 201-239 | Article | MR 103283 | Zbl 0096.06202

[28] Stoll, Wilhelm Über meromorphe Abbildungen komplexer Räume. II, Math. Ann., Tome 136 (1958), pp. 393-429 | Article | MR 103284 | Zbl 0096.06202

[29] Verdier, Jean-Louis Stratifications de Whitney et théorème de Bertini-Sard, Invent. Math., Tome 36 (1976), pp. 295-312 | Article | MR 481096 | Zbl 0333.32010